MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)

MALLINCKRODT MEDICAL SHILEY; TUBE, BRONCHIAL (W/WO CONNECTOR)
Model Number 125037
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, the air from the device was not deflated completely during cuff test.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: one sample returned for.Visual examination of the returned unit shows the shape of the tube has been altered using the stylet wire and there is a small amount of air contained in the tracheal cuff.The stylet wire was removed, and air was removed from the tracheal cuff.The stylet wire was replaced, and the returned sample was inflated using the parameters set out.Both cuffs inflated without any issue noted.Both cuffs deflated, and no issues noted.The stylet wire was removed, and the returned sample was inflated using the parameters set out.Both cuffs inflated without issue and both cuffs were fully deflated and no issue noted.The sample was inflated / deflated three times and no issue noted.The reported defect could not be detected on the returned sample when testing the tubing with the stylet wire contained in the tubing or when it was removed.All of our broncho cath products undergo a four hour inflate / deflate test and it is at this stage of the process that any defects are removed from the lot.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, BRONCHIAL (W/WO CONNECTOR)
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key7666677
Report Number8020889-2018-00065
Device Sequence Number19490335
Product Code BTS
UDI-Device Identifier30884522008741
UDI-Public30884522008741
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K771219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2022
Device Model Number125037
Device Catalogue Number125037
Device Lot Number201702369X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2019
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer02/21/2019
Initial Report FDA Received Date07/06/2018
Supplement Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1